# SDR VNAA0012014

- Difficulty date: December 17, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: N328JS
- Make and model: Dorner DO328100
- Aircraft serial: 3030
- Aircraft time: 15,056 hours, 13,670 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Boot
- Part number: 001B574A3000001
- Part serial: US0009
- Condition: Missing
- Location: Rt Wing
- Part time: 14,541 hours, 13,190 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT, THE SYSTEM PAGE SHOWED THAT THE RIGHT HAND DE-ICE BOOT WAS FAILING.  THE FIRST OFFICER LOOKED AND SEEN SOME OF THE BOOT WAS MISSING.  THE WEATHER WAS ICING SO THE CREW DECLARED AN EMERGENCY AND RETURNED TO DAY.  MAINTENANCE INSPECTED AND REPLACED THE LEADING EDGE IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 57-40-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
